# SDR ASOA20120904092V

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 18,984 hours, 12,342 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569001609
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AILERON INBD HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MX R & R THE HINGE FITTING IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
